MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,BIO-COMP ACHILLES SPEEDBRG; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPL SYS,BIO-COMP ACHILLES SPEEDBRG; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Necrosis (1971); Tissue Breakdown (2681)
Date of Event 02/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 2/5/2024, it was reported by an arthrex subsidiary employee via email that an ar-8928bc-c achilles speedbridge was used in surgery for the achilles tendon enthesis on (b)(6) 2023.One month after surgery, bone resorption was observed around the anchor.It has been reported that follow-up has been continued to date.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
IMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18778515
Report Number1220246-2024-01119
Device Sequence Number14532997
Product Code MAI
UDI-Device Identifier00888867049123
UDI-Public00888867049123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Device Catalogue NumberAR-8928BC-CP
Device Lot Number15116998
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer03/29/2025
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown